It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Herion Withdrawl



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-24-2004, 06:37 PM   #1
    Antney3030
    Inactive
     
    Join Date: Jan 2003
    Posts: 15
    Antney3030 HB User
    Herion Withdrawl

    I used herion for a short period a time, but I guess as any user knows, it doesn't take long. I attempting to stop, I used.. probably only about 14 times, and then stopped for 2 weeks and then used again. This time around, I'm not sure if its even from the drug, but I am having intense cravings, I get really hot at night when I am trying to sleep, and this weird pain that goes through my finger and up my arm and drives me crazy. Does it get any better from here?

     
    Sponsors Lightbulb
       
    Old 02-24-2004, 07:13 PM   #2
    dsny
    Senior Member
     
    Join Date: Dec 2003
    Posts: 230
    dsny HB User
    Re: Herion Withdrawl

    It probably is the drug thats giving you the problems that your experiencing.It does get better and you have one thing on your side...you were not a long time user.The longer you use the worse the cravings and w/d's are.I still get strange pains in my back and legs and I am 7 weeks clean so hang in there and it will get better.

    Stay Strong,
    Ken
    __________________
    Ken
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 02-24-2004, 07:51 PM   #3
    imthatguy
    Senior Member
     
    Join Date: Aug 2003
    Posts: 100
    imthatguy HB User
    Re: Herion Withdrawl

    How many days since you last used? I agree with dsnyken and think it is the withdrawl from the drug. Allthough cravings will do some wierd things to you. You just really have to set your mind to wanting to quit. I would suggest finding something to do with your time. Find something that you really love to do(besides H). Something that really takes all your concentration/attention. You would be surprised how much of it is all in your head. The right mindset will do wonders when trying to beat this addiction. Just stay strong, and whenever you find yourself thinking about using do something that will take your mind off it. Your very smart in quitting now. Every time you relapse, it gets harder and harder to quit. I wish you the best of luck.

     
    Old 02-27-2004, 09:32 AM   #4
    staceyy
    Senior Member
     
    Join Date: Sep 2003
    Location: santa cruz ca
    Posts: 257
    staceyy HB User
    Re: Herion Withdrawl

    Advice from a die hard herion addict what you are feeling is nothing compared to what you will go through if you continue. Herion is an evil drug it is snicky and you don't even no what it is doing until it is to late STOP NOW!!!!! When I first started I was smoking it about three weeks I woke up I thought I had the flu when I found out I was dope sick it took me years to stop! STOP NOW!!!
    Goddess Bless
    Stacey

     
    Old 02-27-2004, 12:54 PM   #5
    chefob1
    Senior Veteran
    (male)
     
    Join Date: Jun 2003
    Location: FLORIDA
    Posts: 913
    chefob1 HB User
    Re: Herion Withdrawl

    i used heroin and was addictied to it along with other opiates...im not quite sure about a weird pain in the arm coming from use unless you were shooting the dope in that arm...you didnt state how you were partaking of it...anyways your not going to experience intense w/d's but they include runny nose,lots of aches/pains all over,no sleep,diahrea,flu like symptoms,dilated eyes,hot flashes,cold flashes,vomiting,intense gut pain,wrenching headaches,all of this stuff occuring at once...thats what usually makes a addict want to go and get more of the drug because the w/d's are so intense and the only thing in your mind that will cure it is the dope...and youll steal,rob,anything,to get that one fix so you are not sick...now...if you feel like that then you are full blown addicted...you can judge where you are as far as what ive typed...my suggestion is stay away from the craP,DEAL WITH THE W/D'S,sorry about that,stay away from the stuff, it ruins people lives,takes away our souls,people under estimate the damage that opiates do including pain meds.....i knew of two guys who died two months apart from heroin usage,one guy od'd,he did what he thought was only enough to not get sick,but it was pure,he didnt know,he died...the other guy was my dealer,he died being shot,died on his sidewalk,cause two junkies were dope sick,they robbed him for his dope,didnt get it...they are both doing 30 years in prison..my dealer is dead...if it wasnt for that whole thing going down,i might be dead....this aint no game or a movie that can be rewound...stop and think about what your doing,the next fix you can seriously die.....think about it.....chef

     
    Old 02-28-2004, 06:22 AM   #6
    sadsister
    Inactive
     
    Join Date: Sep 2003
    Location: boston,mass.usa
    Posts: 465
    sadsister HB User
    Re: Herion Withdrawl

    antney-
    GET OUT NOW!!!While the "gettin's good"..cos i know where you are..i was there once a long time ago.
    When i first started..it was fun,like-whats all the fuss-something new-sniff a half bag and chill.
    One day a "friend" came to visit-he had a real habit-he stayed 2 wks-so for the time he was around we indulged a little more often/than our usual-once a week/or month...aaah-but when he left i was jonse'n..i felt sick(but it was definitely mental..i wanted some more..NOW!!!
    If i was smart i would have run for my life..those few pangs are the"trick"-to get you in..to a life of pain/and depression.
    i beg you to please stop while you got a chance-you can talk yourself into "i can do this once more..one leads to a million more-
    Of course-my words mean zero-unless you are really up to the challenge-its your life/and here i am 8 yrs. later coming off-such a bad relapse in march after a couple yrs. clean that im on a opiate replacement drug.
    Most of the people i used with aren't so lucky..they have died from od's/car crashs/suicide.
    This is no joke..you are at a real crossroad-if you think you won't be the one to get addicted/think again..its already crept in..just waiting to complete its job..
    good luck/please let it go-and save yourself alot of pain/possibly death.
    heather

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    suboxone/herion confused help mg82 Addiction & Recovery 1 12-15-2008 07:58 AM
    Help quitting Herion.. Been using for 8 ys with Brother GTrigga Addiction & Recovery 4 08-22-2008 09:40 PM
    How to help a herion addict kim4074 Addiction & Recovery 23 05-15-2006 05:37 PM
    Not sure boyfriend is using Herion? other Drug? bnessa77 Family & Friends of Addicts and Alcoholics 16 06-25-2005 08:05 AM
    Cymbalta and Oxycontin Withdrawl Benefit? curiousdms Addiction & Recovery 1 01-21-2005 06:30 AM
    Cymbalta & Opiate Withdrawl? curiousdms Addiction & Recovery 0 01-19-2005 12:44 PM
    The painful life of a herion addict. Darlene Smallfence Addiction & Recovery 11 05-19-2002 08:46 PM
    Curious about Herion effects in a relationship Tuaca64 Family & Friends of Addicts and Alcoholics 15 04-21-2002 08:07 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:24 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!